# SDR SWAA2022072528622

- Difficulty date: July 13, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 39,240 hours, 66,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT GROUND ILLUMINATION LIGHT INOP / [01] REPLACED LAMP FOR RIGHT EMERGENCY EXIT GROUND ILLUMINATION LIGHT AND PERFORMED GOOD TEST PER AMM 33-51-04-960-801.;[02] VERIFIED CORRECTIVE ACTION 1.
